Alert archive / California / High Wind Warnings in 2006
High Wind Warning 5, NWS San Diego, CA
NWS San Diego, CA issued this high wind warning at Oct 25, 2006, 10:46 AM PDT for 4 counties in California. It took effect at Oct 25, 2006, 8:00 PM PDT. It was in force for 16 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Oct 25, 2006, 10:46 AM PDT (17:46 UTC)
- In effect from
- Oct 25, 2006, 8:00 PM PDT
- Expired
- Oct 26, 2006, 11:51 AM PDT
- In force
- 16 hr
- Issued by
- NWS San Diego, CA
Counties Orange County, CA, Riverside County, CA, San Bernardino County, CA, San Diego County, CA
The nearest sounding before it
San Diego, CA (KNKX), launched 12:00Z, 5.8 hours before the alert went out and 124 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 800 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- 16 m²/s²
- 0-3 km storm-relative helicity
- 28 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS76 KSGX 251746 NPWSGX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 1046 AM PDT WED OCT 25 2006 ...SANTA ANA WINDS EXPECTED TONIGHT INTO FRIDAY... .DEVELOPING OFFSHORE FLOW WILL CAUSE LOCAL STRONG GUSTY SANTA ANA WINDS TONIGHT THROUGH FRIDAY. THE STRONGEST WINDS WILL BE THROUGH AND BELOW MOUNTAIN CANYONS AND PASSES THURSDAY MORNING. CAZ048-057-260315- /O.UPG.KSGX.HW.A.0004.061026T1200Z-061028T1800Z/ /O.NEW.KSGX.HW.W.0005.061026T0300Z-061027T0300Z/ SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE- SANTA ANA MOUNTAINS AND FOOTHILLS- 1046 AM PDT WED OCT 25 2006 ...HIGH WIND WARNING IN EFFECT FROM 8 PM THIS EVENING TO 8 PM PDT THURSDAY... THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 8 PM THIS EVENING TO 8 PM PDT THURSDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. NORTHEAST WINDS WILL BE PARTICULARLY STRONG THROUGH AND BELOW CAJON PASS...BANNING PASS...AND NEAR PASSES IN THE SANTA ANA MOUNTAINS. THE WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR MOTORISTS WITH HIGH PROFILE VEHICLES. AREAS OF BLOWING DUST AND SAND COULD REDUCE VISIBILITY TO NEAR ZERO. WATCH FOR BROKEN TREE LIMBS AND DOWNED POWER LINES. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. A WIND ADVISORY MAY BE NEEDED FRIDAY MORNING. $$ CAZ050-055-056-058-260315- /O.UPG.KSGX.HW.A.0004.061026T1200Z-061028T1800Z/ /O.NEW.KSGX.WI.Y.0026.061026T0300Z-061027T0300Z/ SAN DIEGO COUNTY VALLEYS-SAN BERNARDINO COUNTY MOUNTAINS- RIVERSIDE COUNTY MOUNTAINS-SAN DIEGO COUNTY MOUNTAINS- 1046 AM PDT WED OCT 25 2006 ...WIND ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 8 PM PDT THURSDAY... THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 8 PM THIS EVENING TO 8 PM PDT THURSDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. NORTHEAST WINDS WILL BE PARTICULARLY STRONG THROUGH AND BELOW MOUNTAIN CANYONS AND PASSES. THE WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR MOTORISTS WITH HIGH PROFILE VEHICLES. AREAS OF BLOWING DUST AND SAND COULD REDUCE VISIBILITY TO NEAR ZERO. WATCH FOR BROKEN TREE LIMBS AND DOWNED POWER LINES.MONITOR NOAA WEATHER RADIO FOR THE LATEST INFORMATION...FORECASTS...AND WARNINGS. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. A WIND ADVISORY MAY BE NEEDED FRIDAY MORNING. $$ CAZ042-260315- /O.NEW.KSGX.WI.Y.0026.061026T0300Z-061027T0300Z/ ORANGE COUNTY COASTAL AREAS- 1046 AM PDT WED OCT 25 2006 ...WIND ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 8 PM PDT THURSDAY... THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 8 PM THIS EVENING TO 8 PM PDT THURSDAY. THE WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR MOTORISTS WITH HIGH PROFILE VEHICLES. AREAS OF BLOWING DUST AND SAND COULD REDUCE VISIBILITY TO NEAR ZERO. WATCH FOR BROKEN TREE LIMBS AND DOWNED POWER LINES.MONITOR NOAA WEATHER RADIO FOR THE LATEST INFORMATION...FORECASTS...AND WARNINGS. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. A WIND ADVISORY MAY BE NEEDED FRIDAY MORNING. $$ DVA
3 follow-up statements
000 WWUS76 KSGX 260246 NPWSGX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 746 PM PDT WED OCT 25 2006 ...SANTA ANA WINDS EXPECTED TONIGHT INTO FRIDAY... .DEVELOPING OFFSHORE FLOW WILL CAUSE LOCAL STRONG GUSTY SANTA ANA WINDS TONIGHT THROUGH FRIDAY. THE STRONGEST WINDS WILL BE THROUGH AND BELOW MOUNTAIN CANYONS AND PASSES THURSDAY MORNING. CAZ048-057-261100- /O.CON.KSGX.HW.W.0005.061026T0300Z-061027T0300Z/ SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE- SANTA ANA MOUNTAINS AND FOOTHILLS- 746 PM PDT WED OCT 25 2006 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 PM PDT THURSDAY... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 PM PDT THURSDAY. NORTHEAST WINDS WILL BE PARTICULARLY STRONG THROUGH AND BELOW CAJON PASS...BANNING PASS...AND NEAR PASSES IN THE SANTA ANA MOUNTAINS. THE WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR MOTORISTS WITH HIGH PROFILE VEHICLES. AREAS OF BLOWING DUST AND SAND COULD REDUCE VISIBILITY TO NEAR ZERO. WATCH FOR BROKEN TREE LIMBS AND DOWNED POWER LINES. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. A WIND ADVISORY MAY BE NEEDED FRIDAY MORNING. $$ CAZ042-050-055-056-058-261100- /O.CON.KSGX.WI.Y.0026.061026T0300Z-061027T0300Z/ ORANGE COUNTY COASTAL AREAS-SAN DIEGO COUNTY VALLEYS- SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS- SAN DIEGO COUNTY MOUNTAINS- 746 PM PDT WED OCT 25 2006 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM PDT THURSDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM PDT THURSDAY. THE WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR MOTORISTS WITH HIGH PROFILE VEHICLES. AREAS OF BLOWING DUST AND SAND COULD REDUCE VISIBILITY TO NEAR ZERO. WATCH FOR BROKEN TREE LIMBS AND DOWNED POWER LINES.MONITOR NOAA WEATHER RADIO FOR THE LATEST INFORMATION...FORECASTS...AND WARNINGS. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. A WIND ADVISORY MAY BE NEEDED FRIDAY MORNING. $$ MACKECHNIE
000 WWUS76 KSGX 261053 NPWSGX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 353 AM PDT THU OCT 26 2006 ...GUSTY SANTA ANA WINDS TODAY THROUGH FRIDAY... .SLOW MOVING HIGH PRESSURE OVER THE GREAT BASIN WILL RESULT IN AND EXTENDED PERIOD OF GUSTY OFFSHORE WINDS THROUGH FRIDAY. THE STRONGEST WINDS WILL OCCUR TODAY...DECREASE SLIGHTLY TOWARD EVENING...THEN INCREASE LATER TONIGHT AND FRIDAY MORNING. MOTORISTS IN AND BELOW THE MOUNTAIN PASSES SHOULD ANTICIPATE GUSTY WINDS BETWEEN 40 AND 60 MPH AT TIMES TODAY. CAZ048-057-261900- /O.CON.KSGX.HW.W.0005.000000T0000Z-061027T0300Z/ SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE- SANTA ANA MOUNTAINS AND FOOTHILLS- 353 AM PDT THU OCT 26 2006 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 PM PDT THIS EVENING... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 PM PDT THIS EVENING. NORTHEAST WINDS WILL BE PARTICULARLY STRONG THROUGH AND BELOW CAJON PASS...BANNING PASS...AND NEAR PASSES IN THE SANTA ANA MOUNTAINS. THE WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR MOTORISTS WITH HIGH PROFILE VEHICLES. AREAS OF BLOWING DUST AND SAND COULD REDUCE VISIBILITY TO NEAR ZERO. WATCH FOR BROKEN TREE LIMBS AND DOWNED POWER LINES. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. A WIND ADVISORY MAY BE NEEDED FRIDAY MORNING. $$ CAZ042-050-055-056-058-261900- /O.CON.KSGX.WI.Y.0026.000000T0000Z-061027T0300Z/ ORANGE COUNTY COASTAL AREAS-SAN DIEGO COUNTY VALLEYS- SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS- SAN DIEGO COUNTY MOUNTAINS- 353 AM PDT THU OCT 26 2006 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM PDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM PDT THIS EVENING. THE WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR MOTORISTS WITH HIGH PROFILE VEHICLES. AREAS OF BLOWING DUST AND SAND COULD REDUCE VISIBILITY TO NEAR ZERO. WATCH FOR BROKEN TREE LIMBS AND DOWNED POWER LINES. A WIND ADVISORY MEANS THAT WIND GUSTS BETWEEN 35 TO 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. A WIND ADVISORY MAY BE NEEDED FRIDAY MORNING. $$ MOEDE
000 WWUS76 KSGX 261851 NPWSGX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 1151 AM PDT THU OCT 26 2006 ...STRONG SANTA ANA WINDS THROUGH FRIDAY... .HIGH PRESSURE OVER THE GREAT BASIN WILL GENERATE STRONG AND GUSTY OFFSHORE WINDS THROUGH FRIDAY. THE STRONGEST WINDS WILL OCCUR THIS AFTERNOON...DECREASE THIS EVENING...THEN INCREASE LATER TONIGHT AND FRIDAY MORNING. WINDS WILL GRADUALLY BECOME LIGHT OVER THE WEEKEND. CAZ048-057-270115- /O.CAN.KSGX.HW.W.0005.000000T0000Z-061027T0300Z/ /O.EXB.KSGX.WI.Y.0026.061026T2100Z-061028T0100Z/ SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE- SANTA ANA MOUNTAINS AND FOOTHILLS- 1151 AM PDT THU OCT 26 2006 ...HIGH WIND WARNING IS CANCELLED... ...WIND ADVISORY IN EFFECT UNTIL 6 PM PDT FRIDAY... THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM PDT FRIDAY. THE HIGH WIND WARNING HAS BEEN CANCELLED. AREAS OF BLOWING SMOKE MAY PRESENT A HAZARD AROUND THE ESPERANZA FIRE BETWEEN BANNING AND HEMET. A WIND ADVISORY MEANS THAT WIND GUSTS BETWEEN 35 TO 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ CAZ042-262000- /O.CAN.KSGX.WI.Y.0026.000000T0000Z-061027T0300Z/ ORANGE COUNTY COASTAL AREAS- 1151 AM PDT THU OCT 26 2006 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS CANCELLED THE WIND ADVISORY. $$ CAZ050-055-056-058-270115- /O.EXT.KSGX.WI.Y.0026.061026T2100Z-061028T0100Z/ SAN DIEGO COUNTY VALLEYS-SAN BERNARDINO COUNTY MOUNTAINS- RIVERSIDE COUNTY MOUNTAINS-SAN DIEGO COUNTY MOUNTAINS- 1151 AM PDT THU OCT 26 2006 ...WIND ADVISORY NOW IN EFFECT UNTIL 6 PM PDT FRIDAY... THE WIND ADVISORY IS NOW IN EFFECT UNTIL 6 PM PDT FRIDAY. AREAS OF BLOWING SMOKE MAY PRESENT A HAZARD AROUND THE ESPERANZA FIRE BETWEEN BANNING AND HEMET. A WIND ADVISORY MEANS THAT WIND GUSTS BETWEEN 35 TO 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ MM
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Diego, CA wrote its last area forecast discussion before this high wind warning went out at Oct 25, 9:30 AM PDT, 1 hour 16 minutes earlier.
Area forecast discussion, Oct 25, 9:30 AM PDT, 1 hour 16 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SAN DIEGO CA 930 AM PDT WED OCT 25 2006 .SYNOPSIS...A DECREASING MARINE LAYER WILL CAUSE AREAS OF COASTAL LOW CLOUDS AND DENSE FOG TONIGHT. HIGH PRESSURE AND OFFSHORE FLOW WILL BRING MOSTLY CLEAR SKIES WITH LOCAL STRONG GUSTY WINDS THROUGH AND BELOW MOUNTAIN CANYONS AND PASSES AT TIMES THURSDAY AND FRIDAY. WARMER DAYS WEST OF THE MOUNTAINS THURSDAY THROUGH SATURDAY. COASTAL LOW CLOUDS AND FOG WILL RETURN DURING THE NIGHTS AND MORNINGS AND IT WILL BE COOLER NEXT WEEK AS THE HIGH ALOFT WEAKENS. && .DISCUSSION...FOR EXTREME SOUTHWESTERN CALIFORNIA INCLUDING ORANGE... SAN DIEGO...WESTERN RIVERSIDE AND SOUTHWESTERN SAN BERNARDINO COUNTIES... LOW CLOUDS AND LOCAL DENSE FOG WERE INTO THE WRN INLAND VALLEYS THIS MORNING. THE 12Z NKX SOUNDING HAD A WEAK INVERSION BASED NEAR 1200 FT WITH MODERATELY STRONG SW WINDS ALOFT. WEAK OFFSHORE GRADIENTS FROM THE N AND WEAK ONSHORE TO THE E. THERE SHOULD BE SOME RETURN OF MARINE LAYER CLOUDS TONIGHT...BUT THEY WILL BE LESS EXTENSIVE AND WILL CLEAR EARLIER ON THU AS THE OFFSHORE FLOW DEVELOPS. THERE SHOULD BE LOCAL DENSE FOG IN THE COASTAL AREAS THU MORNING. A SHORT WAVE WILL MOVE PAST TO THE N AND E LATE TONIGHT. THIS WILL SET UP GOOD THERMAL AND GRADIENT SUPPORT FOR MODERATELY STRONG OFFSHORE WINDS LATE TONIGHT AND THU MORNING. HOWEVER...THE UPPER SUPPORT WILL BE SOMEWHAT LACKING. WEAKER...MAINLY GRADIENT DRIVEN...OFFSHORE FLOW WILL CONTINUE THU NIGHT INTO SAT MORNING. WILL CHANGE THE CURRENT HIGH WIND WATCH TO A COMBINATION OF WIND WARNINGS AND ADVISORIES THIS AFTERNOON WITH THE STRONGEST WINDS EXPECTED BELOW THE CAJON PASS AND IN THE SANTA ANA MOUNTAINS THU MORNING. AFTER A LITTLE COASTAL STRATUS THU MORNING...SKIES WILL GENERALLY BE CLEAR WITH WARMER DAYS W OF THE MOUNTAINS THU AND FRI. A LITTLE COOLER NEAR THE COAST SAT AS THE OFFSHORE FLOW WEAKENS AND THE SEA BREEZE INCREASES. THE DRY OFFSHORE FLOW WILL INCREASE THE FIRE WEATHER HAZARD. LONGER RANGE PROGS INDICATE GENERALLY FLAT WLY FLOW ALOFT WITH LOWER HEIGHTS. THIS WILL BRING COOLING WITH AN EVENTUAL RETURN OF MARINE LAYER CLOUDS. && .AVIATION... MORNING ACARS SOUNDINGS INDICATE THE MARINE LAYER DEPTH WAS AROUND 2000 FEET THIS MORNING. EXPECT THE MARINE LAYER SHOULD LOWER A LITTLE TODAY TO AROUND 1500 FEET BY AFTERNOON THEN LOWER SIGNIFICANTLY TO NEAR SEA LEVEL TONIGHT AND THURSDAY MORNING UNDER A DEVELOPING OFFSHORE FLOW. STRATUS/FOG SHOULD PULL BACK TO THE COAST BY LATE MORNING THEN PUSH BACK ONSHORE THIS EVENING. EXPECT THE STRATUS TO CLEAR OUT RAPIDLY FROM ORANGE COUNTY AREAS AFTER MIDNIGHT TONIGHT BUT REMAIN OVER INLAND SAN DIEGO COUNTY UNTIL AROUND SUNRISE ON THURSDAY. ABOVE THE MARINE LAYER...VFR CONDITIONS WITH A MOSTLY CLEAR SKY AND UNRESTRICTED VISIBILITIES THROUGH THURSDAY. DEVELOPING OFFSHORE FLOW TONIGHT AND THURSDAY WILL BRING GUSTY NORTHEAST WINDS THROUGH AND BELOW MOUNTAIN PASSES AND CANYONS WITH ASSOCIATED UP AND DOWN DRAFTS AND LOW LEVEL WIND SHEAR. && .SGX WATCHES/WARNINGS/ADVISORIES... FIRE WEATHER WATCH FOR MOUNTAINS...DESERTS...INLAND VALLEYS AND ORANGE COUNTY COASTAL AREAS THURSDAY MORNING THROUGH SATURDAY MORNING. SEE LAXRFWSGX. RED FLAG WARNING THE MOUNTAINS AND INLAND VALLEYS LATE TONIGHT THROUGH SATURDAY MORNING. SEE LAXNPWSGX. && PUBLIC...DVA AVIATION...HORTON
Hazardous weather outlook, Oct 25, 5:00 AM PDT, 5 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAN DIEGO CA 500 AM PDT WED OCT 25 2006 CAZ042-043-048-050-055-056-057-058-060-061-062-261200- ORANGE COUNTY COASTAL AREAS- SAN DIEGO COUNTY COASTAL AREAS- SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE- SAN DIEGO COUNTY VALLEYS- SAN BERNARDINO COUNTY MOUNTAINS- RIVERSIDE COUNTY MOUNTAINS- SANTA ANA MOUNTAINS AND FOOTHILLS- SAN DIEGO COUNTY MOUNTAINS- APPLE AND LUCERNE VALLEYS- COACHELLA VALLEY- SAN DIEGO COUNTY DESERTS- 500 AM PDT WED OCT 25 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ALL OF EXTREME SOUTHWESTERN CALIFORNIA. HIGH PRESSURE AND OFFSHORE FLOW WILL BRING LOCAL GUSTY WINDS THROUGH AND BELOW MOUNTAIN CANYONS AND PASSES AT TIMES THURSDAY INTO SATURDAY. DRY OFFSHORE FLOW WILL INCREASE THE FIRE WEATHER HAZARD. .DAY ONE... TODAY THROUGH TONIGHT. A FIRE WEATHER WATCH IS IN EFFECT STARTING 5 AM THURSDAY. HIGH WIND WATCH IN EFFECT STARTING LATE TONIGHT. .DAYS TWO THROUGH SEVEN... THURSDAY THROUGH TUESDAY. FIRE WEATHER WATCH CONTINUES THROUGH 11 AM SATURDAY MORNING. HIGH WIND WATCH CONTINUES THROUGH SATURDAY MORNING. .SPOTTER INFORMATION STATEMENT...SPOTTER ACTIVATION IS NOT ANTICIPATED...HOWEVER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS. MACKECHNIE
The office that day
Everything else NWS San Diego, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 25, 4:13 AM PDT | High Wind Watch | SGX | Orange, Riverside, San Bernardino, San Diego | 7 hr |
| Oct 25, 10:46 AM PDT | Wind Advisory | SGX | Orange, Riverside, San Bernardino, San Diego | 55 hr |
| Oct 25, 11:00 AM PDT | Red Flag Warning | SGX | Orange, Riverside, San Bernardino, San Diego | 3 days |
Nearby
High Wind Warnings in California, 2006Every high wind warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.